Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero

1 Issue per year


CiteScore 2017: 0.28

SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443

Mathematical Citation Quotient (MCQ) 2017: 0.12

Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 33, Issue 1

Issues

ON THE EXISTENCE OF AFFINE CONNECTIONS WITH RECURRENT PROJECTIVE CURVATURE

Zbigniew Olszak / Karina Słuka
Published Online: 2017-12-19 | DOI: https://doi.org/10.1515/dema-2000-0121

About the article

Published Online: 2017-12-19

Published in Print: 2000-01-01


Citation Information: Demonstratio Mathematica, Volume 33, Issue 1, Pages 171–180, ISSN (Online) 2391-4661, DOI: https://doi.org/10.1515/dema-2000-0121.

Export Citation

© by Zbigniew Olszak.Get Permission

Comments (0)

Please log in or register to comment.
Log in